Does Desogen cause violent mood swings? I know an adolescent who has been taking a generic form of?
- 13 Apr 2010 by Nooquickfix
- desogen, bipolar disorder
... Desogen to help manage PMS. Her mood swings are becoming violent, Could Desogen be contributing to the problem or would it be worse without it?
26 Apr 2010
It sounds as though your friend should see her doctor again especially if she is becoming violent.
Desogen can be responsible for mood changes and depression.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
took alot of meds. none worked.
1 answer • 3 Jun 2010
Was diagnosed with PTSD in 2007. I've been experiencing mood swings that are just exhausting. My doctor wants to start me on lithium and ...
7 answers • 26 Sep 2011
Dear friends, I have recently been concerned about being bipolar. I do have a LOT of mood swings from one end to the other. There are a couple of ...
15 answers • 13 Mar 2013
I've been diagnosed and treated for unipolar depression and anxiety for the last year, which has been around for much of my life. Part of it has ...
3 answers • 30 Mar 2013
I have been diagnosed with bipolar my whole life I am now on a good medication reg that stabilizes my mood swings and controls my manic, behaviors ...
1 answer • 22 Jan 2014